# SDR AU990734

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 76
- Engine: Lyc O360A1G
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Part number: LW13521
- Condition: Spalled
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 AND NR 3 CYLINDER CONNECTING ROD BIG END BEARINGS SPALLED.  SUSPECT CAUSED BY PARTIAL BREAK-UP OF HYDRAULIC TAPPET.  METAL CONTAMINATION OF ENGINE OIL SYSTEM.
